# SDR ASAA2025061158705

- Difficulty date: June 11, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N268AK
- Make and model: Boeing 737990ER
- Aircraft serial: 36365
- Aircraft time: 29,912 hours, 9,564 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SYSTEM BATTERY PACK M1676 FAILED. GROUNDED - YES. REMOVED AND REPLACED M1676 EMERGENCY LIGHT BATTERY PACK AND OPS CHECK GOOD IAW B737 NG AMM 33-51-06-960-806.
